# SDR AU961210

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: TCM6958
- Condition: Cracked
- Location: Propeller Assy
- Component: Mcauly, 1A103TCM
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED ADJACENT TO BOLT HOLES AS INDICATED IN MCCAULEY SB 219
